Soit
Let
@article{AIF_1971__21_4_65_0, author = {Wright, J. D. Maitland}, title = {The measure extension problem for vector lattices}, journal = {Annales de l'Institut Fourier}, pages = {65--85}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {21}, number = {4}, year = {1971}, doi = {10.5802/aif.393}, mrnumber = {48 #8748}, zbl = {0223.46012}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.393/} }
TY - JOUR AU - Wright, J. D. Maitland TI - The measure extension problem for vector lattices JO - Annales de l'Institut Fourier PY - 1971 SP - 65 EP - 85 VL - 21 IS - 4 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.393/ DO - 10.5802/aif.393 LA - en ID - AIF_1971__21_4_65_0 ER -
Wright, J. D. Maitland. The measure extension problem for vector lattices. Annales de l'Institut Fourier, Tome 21 (1971) no. 4, pp. 65-85. doi : 10.5802/aif.393. https://www.numdam.org/articles/10.5802/aif.393/
[1] "Boolean algebras with pathological order properties", Pacific J. Math., 5, 687-689 (1955). | MR | Zbl
,[2] Boolean algebras, Van Nostrand (1963). | MR | Zbl
,[3] Measure theory, Van Nostrand (1950). | MR | Zbl
,[4] Real and abstract analysis, Springer (1965). | Zbl
and ,[5] "Measures in Boolean algebras", Trans. Amer. Math. Soc., 64, 467-497 (1948). | MR | Zbl
and ,[6] Fonctional analysis in partially ordered spaces, Gostekhizdat (1950). (Russian).
, and ,[7] Order-preserving maps and integration processes, Annals Math. Studies, 31 (1953). | MR | Zbl
.[8] "Über eine Schar von Regularitätsbedingungen", Math. Nachr., 22, 93-128 (1960). | MR | Zbl
,[9] "Über eine Schar von Regularitätsbedingungen II", Math. Nachr., 23, 149-159 (1961). | MR | Zbl
,[10] "Über die Ausdehnung von N-Homomorphismen Boolescher Algebren", Z. math. Logik u. Grundl. Math., 6, 97-105 (1960). | MR | Zbl
,[11] "Über die Ausdehnung von N-Homomorphismen Boolescher Algebren II", Z. Math. logik u. Grundl. Math., 7, 16-19, (1961). | MR | Zbl
,[12] Boolean algebras, Springer (1962) (Second edition).
,[13] "On an analogy between measures and homomorphisms", Ann. Soc. Pol. Math., 23, 1-20 (1950). | MR | Zbl
,[14] Boundedness properties in function lattices, Canadian J. Math., 1 176-186 (1949). | MR | Zbl
,[15] "Stone-algebra-valued measures and integrals", Proc. London Math. Soc., (3), 19, 107-122 (1969). | MR | Zbl
,[16] "A representation theory for commutative topological algebra", Memoirs Amer. Math. Soc., 7 (1951). | MR | Zbl
,[17] "Measures in Boolean algebras", Pacific J. Math. 9, 1165-1171 (1959). | MR | Zbl
,- Riesz representation theorems for positive linear operators, Banach Journal of Mathematical Analysis, Volume 16 (2022) no. 3 | DOI:10.1007/s43037-022-00177-7
- LpSpaces in vector lattices and applications, Mathematica Slovaca, Volume 67 (2017) no. 6, p. 1409 | DOI:10.1515/ms-2017-0060
- A Hake-Type Theorem for Integrals with Respect to Abstract Derivation Bases in the Riesz Space Setting, Mathematica Slovaca, Volume 65 (2015) no. 6, p. 1319 | DOI:10.1515/ms-2015-0092
- Recurrence, Probability, Measure, Advanced Łukasiewicz calculus and MV-algebras (2011), p. 149 | DOI:10.1007/978-94-007-0840-2_13
- Uniform (s)-boundedness and regularity for (l)-group-valued measures, Central European Journal of Mathematics, Volume 9 (2011) no. 2, p. 433 | DOI:10.2478/s11533-010-0097-1
- The continuity and compactness of Riesz space-valued indirect product measures, Fuzzy Sets and Systems, Volume 175 (2011) no. 1, p. 65 | DOI:10.1016/j.fss.2011.02.005
- A Study of Riesz Space-Valued Non-additive Measures, Integrated Uncertainty Management and Applications, Volume 68 (2010), p. 91 | DOI:10.1007/978-3-642-11960-6_10
- The Choquet integral in Riesz space, Fuzzy Sets and Systems, Volume 159 (2008) no. 6, p. 629 | DOI:10.1016/j.fss.2007.09.013
- Product of lattice-valued measures on topological spaces, Mathematica Slovaca, Volume 58 (2008) no. 3, p. 309 | DOI:10.2478/s12175-008-0076-1
- The Egoroff property and the Egoroff theorem in Riesz space-valued non-additive measure theory, Fuzzy Sets and Systems, Volume 158 (2007) no. 1, p. 50 | DOI:10.1016/j.fss.2006.09.019
- The Alexandroff theorem for Riesz space-valued non-additive measures, Fuzzy Sets and Systems, Volume 158 (2007) no. 21, p. 2413 | DOI:10.1016/j.fss.2007.06.009
- , 2006 3rd International IEEE Conference Intelligent Systems (2006), p. 728 | DOI:10.1109/is.2006.348509
- Uniformity for weak order convergence of Riesz space-valued measures, Bulletin of the Australian Mathematical Society, Volume 71 (2005) no. 2, p. 265 | DOI:10.1017/s0004972700038235
- On the Henstock-Kurzweil Integral for Riesz-Space-Valued Functions Defined on Unbounded Intervals, Czechoslovak Mathematical Journal, Volume 54 (2004) no. 3, p. 591 | DOI:10.1007/s10587-004-6411-y
- Probability on MV-Algebras, Handbook of Measure Theory (2002), p. 869 | DOI:10.1016/b978-044450263-6/50022-1
- Uniform s-Boundedness and Convergence Results for Measures with Values in Complete l-Groups, Journal of Mathematical Analysis and Applications, Volume 265 (2002) no. 1, p. 170 | DOI:10.1006/jmaa.2001.7715
- Vector Measures and Dominated Mappings, Nonstandard Analysis and Vector Lattices (2000), p. 231 | DOI:10.1007/978-94-011-4305-9_5
- ON THE SUM OF OBSERVABLES IN PRODUCT MV ALGEBRAS, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, Volume 07 (1999) no. 06, p. 671 | DOI:10.1142/s0218488599000544
- On the Extension of D-Poset Valued Measures, Czechoslovak Mathematical Journal, Volume 48 (1998) no. 3, p. 385 | DOI:10.1023/a:1022464924805
- Quasi-Radon measures, Siberian Mathematical Journal, Volume 32 (1992) no. 5, p. 812 | DOI:10.1007/bf00971179
- One-dimensional elements and their application in a representation of a lattice-ordered algebra, Siberian Mathematical Journal, Volume 29 (1989) no. 4, p. 671 | DOI:10.1007/bf00969876
- Order-continuous component of a majorized operator, Siberian Mathematical Journal, Volume 28 (1988) no. 4, p. 617 | DOI:10.1007/bf00973851
- On vector lattice-valued measures II, Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, Volume 40 (1986) no. 2, p. 234 | DOI:10.1017/s144678870002721x
- Countable extension of measures and ?-integrals with values in vector lattices, Mathematical Notes of the Academy of Sciences of the USSR, Volume 39 (1986) no. 5, p. 414 | DOI:10.1007/bf01156683
- Countable extension of a measure with values in a vector lattice, Siberian Mathematical Journal, Volume 22 (1982) no. 3, p. 481 | DOI:10.1007/bf00969783
- References, Convex Cones, Volume 56 (1981), p. 403 | DOI:10.1016/s0304-0208(08)71030-2
- Submeasures and decomposition of measures, Journal of Mathematical Analysis and Applications, Volume 70 (1979) no. 1, p. 111 | DOI:10.1016/0022-247x(79)90079-9
- Measures with values in partially ordered spaces: Regularity and σ-additivity, Measure Theory, Volume 541 (1976), p. 267 | DOI:10.1007/bfb0081060
- Maauf unscharfen Mengen, Zeitschrift f�r Wahrscheinlichkeitstheorie und Verwandte Gebiete, Volume 36 (1976) no. 3, p. 179 | DOI:10.1007/bf00532543
- Two properties of Boolean algebras with a vector measure, Siberian Mathematical Journal, Volume 16 (1975) no. 2, p. 259 | DOI:10.1007/bf00967510
Cité par 30 documents. Sources : Crossref